# SDR 95ZZZX3146

- Difficulty date: May 26, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2554D
- Make and model: Piper PA-38-112
- Aircraft serial: 3879A0369
- Engine: Lyc O235L2C
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: LW11633
- Condition: Pitted
- Location: Nr 1,2,3,4
- Part time: 3,547 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF CYLINDERS (PN LW-1663) FOR ACCOMPLISHMENT OF STC SE792NW (INCREASE IN HORSEPOWER FROM 112 HP TO 125 UP), ALL FOUR CYLINDER WALLS SHOWED CONSIDERABLE PITTING.  CAMSHAFT (PN 75706) LOBES AND LIFTERS (PN 71105) SHOWED FLAT SPOTTING, PITS, AND EXCESSIVE WEAR.  SUSPECT CONDITIONS WERE CAUSED BY RUSTING WHICH OCCURRED WHEN AIRCRAFT WAS INACTIVE.
